| Model Number |
0070850 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that there was no negative pressure on the reliavac evacuator and the customer refrained from using it in the pretest.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.Visual evaluation of the returned sample noted one opened (without original packaging), silicone bulb evacuator.Visual inspection of the sample noted no obvious visual observations.The evacuator immediately suctioned when negative pressure was applied to the device.An in-house y-connector was used to conduct testing.The device met specifications.No root cause could be found because the reported event was unconfirmed.The device history record review was not required as the reported event was unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.